# SDR TWAA0000916

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION AT STA 200, RBL 18, AT FLOOR FITTING.  CORROSION WAS BEYOND LIMITS.  NEW PANEL ASSEMBLED.  RIVETS NAS 1097AD4-4 PER SRM 51-30-2.  SEALED PRC 1422 PER SRM 51-200-P10.
